# SDR 95UAL747020

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190UA
- Make and model: Boeing 747422
- Aircraft serial: 26879
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FINAL APPROACH AT APPROXIMATELY 1500 FEET THE AFT CARGO FIRE WARNING SYSTEM ACTIVATED.  DISCHARGED BOTTLE ON LANDING, NO DEFECT FOUND.  FALSE WARNING CAUSED BY HIGH MOISTURE CONTENT FRUIT BEING TRANSPORTED IN AFT CARGO COMPARTMENT WHICH CAUSED FALSE FIRE WARNING.
